q-Optimal Martingale Measures for Discrete Time Models
No abstract is available for this item.
Volume (Year): 15 (2008)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://springerlink.metapress.com/link.asp?id=102851 |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Christian Bender & Christina Niethammer, 2008. "On q-optimal martingale measures in exponential Lévy models," Finance and Stochastics, Springer, vol. 12(3), pages 381-410, July.
When requesting a correction, please mention this item's handle: RePEc:kap:apfinm:v:15:y:2008:i:3:p:155-173. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.